# SDR CALA2025070706227

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 62,295 hours, 19,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ROTTEN SMELL/ODOR IN TH E BACK HALF OF THE CABIN ISOLATED SMELL TO AFT CARGO PIT. STRONG ODOR OF FISH (SEAFOOD). NOTICED THE SPILLAGE OVER HALF OF PIT FLOOR. CLEANED AREA AND USED BIOZOME. ODOR STILL NOTICED IN CABIN. CREW REFUSED AC. CLEANED AFT CARGO PIT FLOOR PANEL AND SIDEWALL LINING, VERIFIED NO SPILLAGE. RAN BOTH PACKS. NO SMELL/ODOR SMELL IN CABIN AND AFT CARGO PIT, OK FOR SERVICE. REF AMM 25-50-00-107-022.
